# SDR DALA1101880659

- Difficulty date: November 22, 2010
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 63,908 hours, 29,677 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Chafed
- Location: Nr2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EA 06-070382-03, AD REV J, OPN 0236 FOUND NR 2 PYLON AFT BULKHEAD PN 311N3271-2, CHAFED ON OTBD BOTTOM CORNER.  ACCOMPLISHED ERA 485753-14 AD DURING HMV ON NON ROUTINE CARD 177035.
